# SDR C2XA07RI009

- Difficulty date: March 22, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 7,154 hours, 3,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203649
- Condition: Defective
- Location: Lavatory
- Part time: 1,454 hours, 759 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2761 - RIC TO EWR - DURING CLIMB, CREW HAD WARNING OF LAV SMOKE.  EWR MX REMOVED AND REPLACED LAV SMOKE SENSOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
